# SDR 2009FA0000033

- Difficulty date: January 27, 2009
- Submitted: January 28, 2009
- Operation: General aviation
- Aircraft: N81HR
- Make and model: Raythn 390
- Aircraft serial: RB200
- Aircraft time: 256 hours, 199 cycles
- Engine: Wilint FJ442A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 3903814010013
- Part serial: K0279
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FLAPS WOULD NOT RETRACT AFTER LANDING. TROUBLESHOT SYS IAW THE MM 27-50-00-101 AND HBC TECH SUPPORT RECOMMENDATIONS. RECEIVED NUMEROUS FAULT CODES NOT FOUND IN TROUBLESHOOTING MATRIX. REPLACED FLAP CONTROL UNIT WITH REPAIRED FLAP CONTROL UNIT IAW THE MM 27-50-08-401. FLAP CONTROL SYS OPS NORMAL. RECOMMEND AIRFRAME AND FLAP CONTROL UNIT MFG INVESTIGATE RAC/HBC 390 FLEET FLAP CONTROL UNIT SYS FAILURES FOR EXCESSIVE FAILURE RATE AND INVESTIGATE FURTHER IF WARRANTED.
